This article has been cited by the following publications. This list is generated based on data provided by Crossref.
Sarmiento, Irasema 1999. A characterisation of jointless Dowling geometries. Discrete Mathematics, Vol. 197-198, Issue. , p. 713.
Mphako, Eunice Gogo 2004. H-lifts of tangential k-blocks. Discrete Mathematics, Vol. 285, Issue. 1-3, p. 201.
Nešetřil, Jaroslav and Wormald, Nicholas C. 2005. The acyclic edge chromatic number of a randomd-regular graph isd + 1. Journal of Graph Theory, Vol. 49, Issue. 1, p. 69.